MathSciNet Relay Station
MathSciNet bibliographic data
MR1847185 (2002f:20054) 20F36
Humphries, Stephen P. Torsion-free quotients of braid groups. Internat. J. Algebra Comput. 11 (2001), no. 3, 363–373.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement